# SDR CA110314016

- Difficulty date: March 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 28,581 hours
- Engine: Ge CFM567B24
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Worn
- Location: Te Flaps
- Part time: 29,308 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH WITH FLAPS AT 25 A FURTHER EXTENSION TO 30 WAS SELECTED. THE RIGHT FLAP STAYED AT 25 AND THE LEFT FLAP MOVED TO JUST BELOW FLAP 25 INDICATION. WITH FLAP LEVER MOVED BACK UP AS PER CHECKLIST, FLAPS DID NOT MOVE. NO ROLL NOTED.  THE ABOVE ASYMMETRY CONDITION RESULTED IN THE FLIGHT CREW PERFORMING A GO-AROUND AND MAKING A SUBSEQUENT UNEVENTFUL LANDING.  INTERROGATION OF THE FSEU BITE SHOWED FAULT MESSAGE 27-52261 TE FLAP SNSR DIS. DURING INSPECTION OF THE FLAP MECHANICAL DRIVE SYSTEM, FOUND THE TORQUE BRAKE INDICATORS TRIPPED ON THE NUMBERS 7 AND 8 FLAP TRANSMISSIONS. FURTHER INSPECTION FOUND FREE PLAY AT THE OUTPUT DRIVE COUPLING FROM THE NUMBER 7 FLAP TRANSMISSION. DISASSEMBLY OF THE COUPLING REVEALED EXTENSIVE WEAR ON THE DRIVE SPLINES. IT WAS ALSO NOTED THAT THE DRIVE COUPLING SEAL WAS MISSING. THESE FINDINGS ARE CONSISTENT WITH SIMILAR FINDINGS PUBLISHED IN BOEING FLEET TEAM DIGEST ARTICLE 737NG-FTD-27-09007. (TC# 20110314016)
